# SDR AU000885

- Difficulty date: May 27, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bac AVRO146RJ70A
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Damaged
- Location: Aileron
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AUS) RT AILERON DAMAGED DURING GROUND HANDLING. RIB 20 AND FAIRING DAMAGED.
